# SDR AALA201605149004

- Difficulty date: May 11, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 47,543 hours, 26,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6702RP
- Condition: Defective
- Location: R2 Door
- Part time: 40,282 hours, 20,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING A SCHEDULED R2 DOOR SLIDE TIME CHANGE, MX DISCOVERED THE THAT THE REPLACEMENT SLIDE COVER WOULD NOT FIT CORRECTLY DUE TO THE SLIDE BEING IMPROPERLY PACKED.  THE DEFECTIVE SLIDE WAS REMOVED, RETURNED TO STORES AS BAD FROM STOCK & THE PREVIOUSLY REMOVED SLIDE WAS RE-INSTALLED.
